# SDR WX0A2013111800755

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON CLIMBOUT RT PACK WENT FULL HOT WITH SMELL OF SMOKE. ALL 3 SMOKE DETECTORS ACTIVATED.  QRH 26.9 AND FOLLOWED PROCEDURE.  ALSO PERFORMED QRH 21.9 TEMPERATURE AUTO CONTROL FAILURE.  SMELL AND SMOKE STOPPED AFTER RT PACK SHUTOFF. DIVERTED IAW MX CONTROL AND DISPATCH BT 1737Z.  INSPECTED IAW WC F0592102, FOUND DUCT CLAMP AT LT PACK HEAT EXCHANGER FAN DISCONNECTED, RESECURED CLAMP. IAW 21-51-01.  INSPECTED DUCTING AT COLESER BAGS NO OIL FOUND. RUN BOTH PACKS, FOUND AUTO TEMP CONTROL ON RIGHT PACK INOPERATIVE.  VERIFIED RT PACK OPERATES OK IN MAN MODE. PLACED CONTROLLER ON MEL 21-30 SITA 1 CAT "C", EXPIRES 11-25-13, DMI 5308, "M" PROCEDURE C/W, PLACARD INSTALLED.
